# SDR 98UAL900428

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7443U
- Make and model: Boeing 727222
- Aircraft serial: 21897
- Engine: Pwa JT8D15
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Seal
- Part number: 10614501
- Condition: Missing
- Location: Outflow Vlv
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO MAINTAIN CABIN PRESSURE IN EITHER AUTO, STANDBY, OR MANUAL.  DESCENDED TO 10,000 FEET AND PROCEEDED TO CLE.  *S/D*  MAINTENANCE FOUND OUTFLOW VALVE SEAL MISSING.  ALSO, FOUND THE SEAL ON DOOR 1 RIGHT OUT OF TRACK.  REPOSITIONED SEAL ON DOOR TRACK AND INSTALLED SEAL ON OUTFLOW VALVE.
